# SDR IPXA2020071097588

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: ALC8989513
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH I/B ELEVATOR O/B CAM FITTING IS WORN.   REMOVED,REPAIRED AND INSTALLED LH I/B ELEVATOR O/B CAM FITTING IAW EA #011-5520-01-A8384 I/R AND UPS EO # MD11-5520-77027-A. (MINOR)
